# SDR MALA030337

- Difficulty date: July 10, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS RACK SMOKE DETECTOR CAME ON INFLIGHT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  REFER TO LOG PAGE 111263 FOR DETAIL.
